Sorry another pill question

Hello i recently came off the pill about a month ago now i had my usual period then about 10 days ago had another period this time it was really heavy, i know its probably my body adjusting
Over the last few days i have been really bloated and tired with period type pains does this sound normal :\?

Posts

  • Yes! Pebbles - don't worry.

    The pill seems to totally mess up many people's cycles for weeks on end (speaking from bitter experience!). I think it helps to chart in a diary what your body does, and wait for it to settle down.

    Good luck!
  • Yeah I wouldn't worry too much at this point. Had you been on the pill long? It can take some women up to a year to get their cycles back to normal, lets hope you get your bfp before then though!!!

    Good luck x
  • hi pebbles,sounds like the first period u had was the usual withdrawel bleed from the pill(doesnt really count) then the one u had 10 days ago is 1st proper period (the start of your cycle). hope this helps x
  • Thanks everyone image
  • I have been on the pill for around 12 years i think
    Just when you start reading things you start convincing yourself your pregnant
  • Hi pebbles. My 1st real AF after pill was really heavy and painful - plus I had lots of what could have been PG symptoms. It just sounds like your body adjusting. You have done really well to get 1st AF so quickly! Some people have to wait 90+ days!
Sign In or Register to comment.